# SDR MASA2018101411444

- Difficulty date: October 14, 2018
- Submitted: October 14, 2018
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 15,274 hours, 11,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ROW 13 LT/RT INOP. ALLOWED BATTERIES TO CHARGE.
